# SDR DALA2025010900191

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,957 hours, 32,040 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 5642 -ATB- DUE TO RIGHT FUEL QUANTITY BLANK PRIOR TO ETOPS TRACK. CORRECTIVE ACTION: REMOVED AND REPLACED RT FQIS HARNESS. LEFT CTR TANK REFUELING VALVE REPLACED.
